# SDR TC8A99026

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 2312 · VHF Communications System
- Part: Nav Receiver
- Part number: 5222450114
- Condition: Failed
- Location: Nr 1 Vhf
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT, CAPT'S VOR FLAG IN VIEW.  REMOVED AND REPLACED NR 1 VHF NAV RCVR AND SYSTEM OPS GOOD IAW BMM 34-31-0.
